MAUDE Adverse Event Report: Abbott Medical ViewFlex¿ Xtra ICE Catheter; Catheter, Ultrasound, Intravascular

Abbott Medical ViewFlex¿ Xtra ICE Catheter; Catheter, Ultrasound, Intravascular
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a crack was observed on the tip of the viewflex xtra ice catheter while the device was being maneuvered through tortuous anatomy.The user reported difficulty obtaining inferior vena cava (ivc) vascular access and noted that significant force was required during device insertion.It was also noted that multiple procedural devices became bent during the procedure.The catheter was exchanged, and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ViewFlex¿ Xtra ICE Catheter
Common Device Name
Catheter, Ultrasound, Intravascular
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50898833
Report Number3008452825-2026-00495
Device Sequence Number17599682
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)11413254(17)270430
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number11413254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown